# SDR EVCA201610061

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N355AE
- Make and model: Bell 206L-4
- Aircraft serial: 52425
- Aircraft time: 3,606 hours, 6,124 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Elec Connector
- Part number: 03092032
- Condition: Burned
- Location: Aft Evaporator B
- Component: Aft Evaporator
- Component part number: S6102EC3
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE FLYING PILOT AND PASSENGERS REPORTED A BURNING SMELL WHEN AIRCRAFT WAS APPROACHING BASE FOR LANDING.  DURING INSPECTION, MECHANIC FOUND THE MOLEX CONNECTOR WAS MELTED ON THE BRACKET TO THE AFT BLOWER MOTOR HOUSING.
